# SDR YENA2023042700449

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N3113J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55164
- Aircraft time: 2,212 hours, 895 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 1214, DFW-BOS. FLIGHT ATTENDANT REPORTS OVERWING EXIT AREA EXTREMELY LOUD; OPEN & CLOSED OVERWING EMERGENCY EXIT DOOR RH IAW AMP J52-21-00-01AAA-540A-A CLEANED AND LUBED SEALS NO DEFECT NOTED AT THIS TIME.
